# SDR DALA13038969206

- Difficulty date: August 8, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 48,233 hours, 25,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 655-674
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN CUSP WEB BS 655-674 CORRODED.  FOUND OUT OF LIMITS.  FABRICATED AND INSTALLED WEB IAW SRM 53-10-02 AND DWG  990443, REV A.
